Crestor Reaction

bar59567
By bar59567 Latest Reply 2012-05-03 21:11:03 -0500
Started 2012-05-02 16:48:31 -0500

I thought this information might help you or someone you know. Two years ago my Dr. changed my medicine from zocor to crestor. Shortly later I noticed the skin on my face was getting darker but I'm covered in freckles so I figured it was from the sun. At this time I was living in CA. A few months later we moved to Florida and my facial skin was getting darker to where people were staring at me. In fact one lady stopped and asked me what happened to your face. We were in Florida for 9 mths. and I was either swimming in our pool or at the beach. So again I assume it's from the sun. Well we ended back here in CA because we missed our Grandkids to much. So right away I got a Dr. because of my diabetes. She looked at my face and I needed to see a dermatoligist. It took me 5 mths to get in to see him. So not the sun! It's the Crestor that has changed my face color to silver and I was to stop it immediately and he prescribed me a facial cream with bleach in it and it will take over 2 years to fade away.
When you see something different on your body never assume you know what it is. Waiting 5 mths to see him is just unreal. That means I have been taking crestor for 5 mths more than I should have.
If you know anybody that has different coloring on their face tell them to see a Dr. ASAP. Hug's Barbara


6 replies

red flower lady
red flower lady 2012-05-03 13:25:29 -0500 Report

So sorry for what you are going through. It is so important to pay attention to how our bodies are changing as well as read the warning info on all medications. With busy lives, it's easy to be distracted. Happy you are able to correct the issue:)

jayabee52
jayabee52 2012-05-03 02:02:15 -0500 Report

Howdy Barbara!

When I was with my 1st wife, she was discovered to have high cholesterol (in the 200 to 300 range). It was in the mid 1980s or early 1990s and Dr put her on Chestor. She started to have muscle pain and told the Dr about it. Chrestor was D/C'd for her immediately.

I don't think another statin was available at the time so she was told to take Niacin and to watch closely the sources of dietary cholesterol.

Long and short of it she ended up in about 2002 or 2003 (she had divorced me by then) having a heart attack and needing a 5-way bypass.

Blessings to you and yours

James

Next Discussion: help »